# SDR DXTA200803174

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Sticking
- Location: Mlg Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKES WILL NOT FUCTION "POWER BRAKE LOW PRESS" AND "ANTI SKID INOP" LIGHTS STAY ON.   PUMP RAN CONTINUOUSLY BUT PRESSURE WAS BUILDING UP. UPON FURTHER INVESTIGATION FOUND PRESSURE RELIEF VALVE STUCK IN PUSHED POSITION. RELEASED PUSH BUTTON & BRAKE SYSTEM OPS CHECKED GOOD. FOUND RELIEF VALVE STICKS EVERY TIME IT IS PUSHED IN.  REMOVED AND REPLACED BRAKE PRESSURE BLEED VALVE. OPS CHECK AND LEAK CHECK GOOD. NO DISC NOTED IAW MM 32-42-06
